Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Taken antibiotics for typhoid fever. How long to expect the pain, nausea and stomach cramping?

Hi, I have just completed a seven day course of antibiotics for typhoid fever , and additionally was hospitalised after food poisoning approximately 3 days ago (I needed to be re-hydrated). Can you please tell me how long I can should expect to feel the aches, nausea and stomach cramping associated with both conditions, and what I can safely eat during this period to help regain some energy? Thanks.
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Hi,Most probably the signs and symptoms of food poisoning may be due to Antibiotics that you have used for Typhoid fever.Any way,please take Oral Rehydration Solution sachets regularly to gain energy.Please avoid Glucose containing foods as they may aggravate Diarrhoea and take Liquid diet and semisolid diet.Once you gain energy and the infection is controlled,the aches,nausea and cramps will come down.There is no time limit for this as it varies from person to person.All the best
Answered: Sat, 12 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor